# SDR UIEA2017110802198

- Difficulty date: November 8, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,831 hours, 14,254 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6240162
- Part serial: 088C11776
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RIGHT PACK INOPERATIVE IN AUTO AND STANDBY.   REMOVED AND REPLACED RIGHT PACK CABIN AIR SENSOR IAW AMM 21-61-02.
